# SDR IPXA2025111949614

- Difficulty date: October 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shim
- Part number: BACS40R010B065F
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A BULGE AT BS 1460 STR 28R ,  FABRICATED, LOCATED, AND DRILLED NEW SHIM  IAW B757-200 SRM 51-40-05-0G-0 AND DWG# 146N3400.  REVIEWED
